Baker, J. W.; Petersen, G. M.
Extremal points in summability theory
Compositio Mathematica, Tome 17 (1965-1966) , p. 190-206
Zbl 0144.05301 | MR 199599
URL stable : http://www.numdam.org/item?id=CM_1965-1966__17__190_0

Bibliographie

J.W. Baker and G.M. Petersen, [1] Inclusion of sets of regular summability matrices. Proceedings Camb. Phil. Soc. 60 (1964), 705-712. MR 171104 | Zbl 0134.28103

J.W. Baker and G.M. Petersen, [2] Inclusion of sets of regular summability matrices, (II), Proceedings Camb. Phil. Soc. 61 (1965), 381-394. MR 176259 | Zbl 0151.05702

A.L. Brudno, [3] Summation of bounded sequences, Mat. Sbornik, N. S., 16 (1945) 191-247 (in Russian). MR 12340 | Zbl 0061.12102

A.L. Brudno, [4] Norms of Toeplitz fields, Doklady Akad. Nauk, S.S.S.R., N. S. 91 (1953), 11-14 (in Russian). MR 56845 | Zbl 0051.04601

A.L. Brudno, [5] Relative norms of Toepliz matrices, Doklady Akad. Nauk. S.S.S.R., N. S. 91 (1953), 197-200 (in Russian). MR 56846 | Zbl 0051.04602

G.M. Petersen, [6] Norms of summation methods, Proceedings Camb. Phil. Soc., 54 (1958), 354-357. MR 96918 | Zbl 0082.27303

G.M. Petersen, [7] Summability and bounded sequences, Proceedings Camb. Phil. Soc. 55 (1959), 257-261. MR 109266 | Zbl 0087.05104

G.M. Petersen, [8] Consistency of summation matrices for unbounded sequences, Quarterly Journ. of Math. (Oxford) 14 (1963), 161-169. MR 154014 | Zbl 0137.03705